# SDR SIMA20201129001

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,586 hours, 32,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 25-53 AUTH 110375C AFT CABIN EMERGENCY FLASHLIGHT INOPERABLE.  C/A: R & R AFT CABIN EMERGENCY FLASHLIGHT ASSEMBLY AMM 25-60-00 MEL RESTORED.
